# SDR SIMA20151125011

- Difficulty date: November 25, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- Aircraft time: 31,903 hours, 29,276 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Fitting
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER NR 2 UPPER CTR ROD FITTING BORES ARE WORN.  REPLACED FITTING IAW SRM 55-40-02 & ETN EM-55-070.
